MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SILVER; SURGICAL ADJUNCTS

JOHNSON & JOHNSON SURGICAL VISION, INC. SILVER; SURGICAL ADJUNCTS
Model Number PSCST30
Medical Device Problem Codes Crack (1135); Device Damaged by Another Device (2915); Failure to Eject (4010)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: unknown, as the lot number was not provided.Lot number: unknown, information not provided.Udi number: a partial udi number is known, as the lot number was not provided.If implanted, give date: not applicable as this is not an implantable device.  if explanted, give date: not applicable as this is not an implantable device.  device manufacture date: unknown as lot number was not provided.Device evaluation: the pscst30 cartridge was received with a za9003 lens.Visual inspection using magnification was performed to the returned sample.Residues of lubricant material was observed on cartridge.The cartridge tip was observed bent and deformed.Residues of lubricant material was observed on lens.Both haptic was observed slightly distorted.The condition in which the sample returned is consistent with a product that was handled and prepared for a surgical process.The complaint issue reported could not be verified.However, capa (b)(4) was initiated due to an increase in delivery issues related to using cartridge model pscst30.Manufacturing record evaluation: manufacturing record review cannot be performed since the lot number is unknown.A search of complaints related to lot number cannot be performed since the lot number is unknown.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that surgeon could not get the lens to push through the inserter.There was patient contact.There was no medical interventions taken.The surgery continued with no problems using another lens of the same model and diopter power was used to complete the procedure.The event was observed when inserting lens into the eye.No further information available.
 
Additional Manufacturer Narrative
During review of the reported event on (b)(6) 2020, it was observed that in the initial mdr section d11 should have been entered with concomitant medical product.As a result, the following correction has been made: section d11: concomitant medical products: lens model- za9003 ,serial number-(b)(4) all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SILVER
Common Device Name
SURGICAL ADJUNCTS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10738601
Report Number2648035-2020-00781
Device Sequence Number11562242
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(10)UNKNOWN
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LENS MODEL ZA9003, SN: (B)(4).